# SDR ASMF200712006

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737*
- Aircraft serial: 30038
- Aircraft time: 9,777 hours, 5,482 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 429352
- Part serial: 1831
- Condition: Damaged
- Location: Speed Brakes
- Part time: 9,777 hours, 5,482 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO DURING TAKEOFF RUN,  THE SPEED BRAKE DO NOT ARM LIGHT TURNED ON. MAINTENANCE PERSONNEL REPLACED THE S651 SPEED BRAKE, TAKEOFF WARNING SWITCH IAW MM 31-51-03 AND THE ANTI SKID/AUTO BRAKE CONTROL UNIT IAW MM 32-42-21, TESTED CORRECT IAW MM 32-42-00. ADDITIONALLY, FIM PROCEDURE 27-62 TASK 802 WAS PERFORMED, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY IAW MM 05-51-07, DUE TO THE AIRCRAFT STOPPED AT 90 KNOTS AND 56500 KG.
